Nagoya Mathematical Journal

On the degrees of irreducible representations of a finite group

Noboru Itô

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 3 (1951), 5-6.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799216

Mathematical Reviews number (MathSciNet)
MR0044528

Zentralblatt MATH identifier
0043.26002

Subjects
Primary: 20.0X

Citation

Itô, Noboru. On the degrees of irreducible representations of a finite group. Nagoya Math. J. 3 (1951), 5--6. https://projecteuclid.org/euclid.nmj/1118799216


Export citation